The eccentricities of the barium stars
Version of Record online: 4 APR 2002
Monthly Notices of the Royal Astronomical Society
Volume 316, Issue 3, pages 689–698, August 2000
How to Cite
Karakas, A. I., Tout, C. A. and Lattanzio, J. C. (2000), The eccentricities of the barium stars. Monthly Notices of the Royal Astronomical Society, 316: 689–698. doi: 10.1046/j.1365-8711.2000.03561.x
- Issue online: 4 APR 2002
- Version of Record online: 4 APR 2002
- Accepted 2000 March 17. Received 2000 March 10; in original form 1998 August 7
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!